JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Communications of the Korean Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
1225-1763 
eISSN :
2234-3024 
Journal DOI :
10.4134/CKMS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • BIPOLAR FUZZY a-IDEALS OF BCI-ALGEBRAS
  • Lee, Kyoung-Ja ; Jun, Young-Bae ;
  • Communications of the Korean Mathematical Society, volume 26, issue 4, 2011, Pages 531~542
  • DOI : 10.4134/CKMS.2011.26.4.531
  • Abstract(view)
PDF Download(new window)
2
  • FREE ALGEBRAS OVER A POSET IN VARIETIES
  • Figallo, Aldo Jr ; Ziliani, Alicia ;
  • Communications of the Korean Mathematical Society, volume 26, issue 4, 2011, Pages 543~549
  • DOI : 10.4134/CKMS.2011.26.4.543
  • Abstract(view)
PDF Download(new window)
3
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • JORDAN (φψ)-DERIVATIONS IN JB*-TRIPLE
  • Moslehian, Mohammad Sal ; Najati, Abbas ;
  • Communications of the Korean Mathematical Society, volume 26, issue 4, 2011, Pages 585~589
  • DOI : 10.4134/CKMS.2011.26.4.585
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)
15
  • Abstract(view)
PDF Download(new window)
16
  • Abstract(view)
PDF Download(new window)
17
  • Abstract(view)
PDF Download(new window)